| Model Number |
4.5PDC |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
07/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, the device's inflation line came off from the connection part of the cannula.The patient had a replacement of the tube.